Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A proof of the Fefferman-Stein-Strömberg inequality for the sharp maximal functions


Author: Nobuhiko Fujii
Journal: Proc. Amer. Math. Soc. 106 (1989), 371-377
MSC: Primary 42B25
MathSciNet review: 946637
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give another proof of a theorem of Strömberg for the Fefferman-Stein sharp maximal functions. Our method is based on a decomposition lemma which is due to the arguments of Carleson, Garnett and Jones for the functions of BMO, and it is valid for a two-weight setting under a condition which is equivalent to the $ {A_\infty }$ condition in the case of equal weights.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0946637-8
PII: S 0002-9939(1989)0946637-8
Keywords: Sharp maximal functions, $ {A_\infty }$ condition
Article copyright: © Copyright 1989 American Mathematical Society